# SDR AALA202112166600

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 1,978 hours, 542 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY DOOR STUCK CLOSED DUE TO LAVATORY TRASH CAN. REINSTALLED MID LAVATORY TRASH CAN AND RE LATCHED ACCESS DOOR PER AMM 24-45-18.
